# SDR DALA2017062604955

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 549-553
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BS 549 TO 553 BETWEEN RBL 54 TO 60 IN THE PAX CABIN.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R, FIG 215.
